# SDR DALA2022110407156

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 11,719 hours, 1,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 FOUND EMERGENCY LIGHT LENS MISSING. CORRECTIVE ACTION: REPLACED MID GALLEY AFT EMERGENCY LIGHT ASSY PER A330 AMM 33-51. (9239208)
